# SDR 2008UALA03727

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,845 hours, 14,439 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 3L PRESSURE LOW.  *S/D*  CYLINDER FITTING LEAK INSIDE SLIDE ASSY.  REPLACED DOOR SLIDE AT 3L.
